# SDR CHQA200900205

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 20,437 hours, 14,787 cycles
- Engine: Allsn AE3007A
- Engine time: 18,325 hours, 14,239 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 970
- Condition: Closed
- Location: Nr 1 Engine
- Part time: 14,635 hours, 10,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5348, STL TO MSY.  THE CREW RETURNED TO FIELD FOR A BLEED 1 VALVE CLOSED MESSAGE THAT WOULD NOT RESET WITH THE QRH PROCEDURE.  MAINTENANCE REPLACED THE ENGINE 1 BLEED VALVE WITH NO FURTHER DEFECTS NOTED.
